MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361500
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Coil detached before being placed in the desired location during an embolization.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11805381
Report Number11805381
Device Sequence Number17229644
Product Code KRD
UDI-Device Identifier08714729764939
UDI-Public(01)08714729764939(17)211225(10)23243395
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/03/2021
Report Date (Section F) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361500
Device Catalogue NumberM001361500
Device Lot Number23243395
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/03/2021